Advertisement

On the metrics of the type ζ

  • A. Szulga
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 982)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Zolotarev V.M. Ideal Metrics in Problem of Approximation of the Sum of Independent Random Variables.-Teorija Verojatn. i ee Primen., 1977, v.XXII, No 3, p.449–465 (in Russian).MathSciNetzbMATHGoogle Scholar
  2. 2.
    Zolotarev V.M. Ideal metrics in the problems of probability theory and mathematical statistics.-Austral. J.Statist., 1979, v.21, No 3, p.193–208.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • A. Szulga
    • 1
  1. 1.WarsawPoland

Personalised recommendations